# SDR NSVA20070188

- Difficulty date: July 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 27,636 hours, 32,952 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL PIPE HOT WILL NOT TEST ON LEFT SIDE ALSO NO MASTER WARNING BELL.  REPAIRED CHAFED WIRE WG506 IAW WM 20-20, OPS CHECK GOOD IAW SAAB MM 26-12-00, NO DISCREPANCIES NOTED.
